American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N50) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Ronald D. Haynes and Felix Kwok. Discrete analysis of domain decomposition approaches for mesh generation via the equidistribution principle. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Zhiming Chen, Xueshuang Xiang and Xiaohui Zhang. Convergence of the PML method for elastic wave scattering problems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Andrea Bonito and Joseph E. Pasciak. Numerical approximation of fractional powers of elliptic operators. Math. Comp. 84 (2015) 2083-2110.
Abstract, references, and article information   
View Article: PDF

[4] Andrea Bonito and Denis Devaud. Adaptive finite element methods for the Stokes problem with discontinuous viscosity. Math. Comp. 84 (2015) 2137-2162.
Abstract, references, and article information   
View Article: PDF

[5] James H. Adler and Victor Nistor. Graded mesh approximation in weighted Sobolev spaces and elliptic equations in 2D. Math. Comp. 84 (2015) 2191-2220.
Abstract, references, and article information   
View Article: PDF

[6] Tom H. Koornwinder and Stefan A. Sauter. The intersection of bivariate orthogonal polynomials on triangle patches. Math. Comp. 84 (2015) 1795-1812.
Abstract, references, and article information   
View Article: PDF

[7] Sören Bartels. Error control and adaptivity for a variational model problem defined on functions of bounded variation. Math. Comp. 84 (2015) 1217-1240.
Abstract, references, and article information   
View Article: PDF

[8] Thomas Apel, Johannes Pfefferer and Arnd Rösch. Finite element error estimates on the boundary with application to optimal control. Math. Comp. 84 (2015) 33-70.
Abstract, references, and article information   
View Article: PDF

[9] Daniele A. Di Pietro, Martin Vohralík and Soleiman Yousef. Adaptive regularization, linearization, and discretization and a posteriori error control for the two-phase Stefan problem. Math. Comp. 84 (2015) 153-186.
Abstract, references, and article information   
View Article: PDF

[10] Weiming Cao. Superconvergence analysis of the linear finite element method and a gradient recovery postprocessing on anisotropic meshes. Math. Comp. 84 (2015) 89-117.
Abstract, references, and article information   
View Article: PDF

[11] Lennard Kamenski, Weizhang Huang and Hongguo Xu. Conditioning of finite element equations with arbitrary anisotropic meshes. Math. Comp. 83 (2014) 2187-2211.
Abstract, references, and article information   
View Article: PDF

[12] Natalia Kopteva. Linear finite elements may be only first-order pointwise accurate on anisotropic triangulations. Math. Comp. 83 (2014) 2061-2070.
Abstract, references, and article information   
View Article: PDF

[13] Jie Chen, Desheng Wang and Qiang Du. Linear finite element superconvergence on simplicial meshes. Math. Comp. 83 (2014) 2161-2185.
Abstract, references, and article information   
View Article: PDF

[14] Fernando D. Gaspoz and Pedro Morin. Approximation classes for adaptive higher order finite element approximation. Math. Comp. 83 (2014) 2127-2160.
Abstract, references, and article information   
View Article: PDF

[15] Jicheng Jin, Shi Shu and Jinchao Xu. A two-grid discretization method for decoupling systems of partial differential equations. Math. Comp. 75 (2006) 1617-1626. MR 2240627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carsten Carstensen and R. H. W. Hoppe. Error reduction and convergence for an adaptive mixed finite element method. Math. Comp. 75 (2006) 1033-1042. MR 2219017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zhiming Chen and Guanghua Ji. Sharp $L^1$ a posteriori error analysis for nonlinear convection-diffusion problems. Math. Comp. 75 (2006) 43-71. MR 2176389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Bergam, C. Bernardi and Z. Mghazli. A posteriori analysis of the finite element discretization of some parabolic equations. Math. Comp. 74 (2005) 1117-1138. MR 2136996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Andrei Draganescu, Todd F. Dupont and L. Ridgway Scott. Failure of the discrete maximum principle for an elliptic finite element problem. Math. Comp. 74 (2005) 1-23. MR 2085400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhiming Chen and Jia Feng. An adaptive finite element algorithm with reliable and efficient error control for linear parabolic problems. Math. Comp. 73 (2004) 1167-1193. MR 2047083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jinchao Xu and Zhimin Zhang. Analysis of recovery type a posteriori error estimators for mildly structured grids. Math. Comp. 73 (2004) 1139-1152. MR 2047081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pedro Morin, Ricardo H. Nochetto and Kunibert G. Siebert. Local problems on stars: A posteriori error estimators, convergence, and performance. Math. Comp. 72 (2003) 1067-1097. MR 1972728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Christine Bernardi and Frédéric Hecht. Error indicators for the mortar finite element discretization of the Laplace equation. Math. Comp. 71 (2002) 1371-1403. MR 1933036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James H. Bramble, Joseph E. Pasciak and Olaf Steinbach. On the stability of the $L^2$ projection in $H^1(\Omega)$. Math. Comp. 71 (2002) 147-156. MR 1862992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. H. Nochetto, A. Schmidt and C. Verdi. A posteriori error estimation and adaptivity for degenerate parabolic problems . Math. Comp. 69 (2000) 1-24. MR 1648399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Barbara I. Wohlmuth and Ronald H. W. Hoppe. A comparison of a posteriori error estimators for mixed finite element discretizations by Raviart-Thomas elements. Math. Comp. 68 (1999) 1347-1378. MR 1651760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. Dörfler and M. Rumpf. An adaptive strategy for elliptic problems including a posteriori controlled boundary approximation. Math. Comp. 67 (1998) 1361-1382. MR 1489969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Reiner Horst. On generalized bisection of $n$-simplices. Math. Comp. 66 (1997) 691-698. MR 1388889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] María-Cecilia Rivara and Gabriel Iribarren. The 4-triangles longest-side partition of triangles and linear refinement algorithms. Math. Comp. 65 (1996) 1485-1502. MR 1361811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Anwei Liu and Barry Joe. Quality local refinement of tetrahedral meshes based on 8-subtetrahedron subdivision. Math. Comp. 65 (1996) 1183-1200. MR 1348045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia